Science and Mathematics Faculty Publications

Title

Embeddings of Altn and Its Perfect Covers for ≥6 in Exceptional Complex Lie Groups

Document Type

Article

Publication Date

4-1-2016

Journal Title

Journal of Algebra

Volume

451

First Page

1

Last Page

45

DOI

10.1016/j.jalgebra.2015.11.014

Abstract

We classify Formula Not Shown and its perfect covers for Formula Not Shown up to conjugacy as subgroups of the exceptional complex Lie groups (with some exceptions where we give lower bounds and discuss the possibilities of Lie primitive subgroups).

Keywords

Group theory, algebraic groups, finite groups, representation theory